# SDR CA090130004

- Difficulty date: January 13, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 9,450 hours
- Engine: Pwa R985AN14B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Elbow
- Part number: CSP66
- Condition: Improper Part
- Location: Carburetor
- Component: Carburetor, Bendix
- Component part number: A178097
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCIDENT INVESTIGATION ALLEGATIONS WERE MADE THAT THE AMO SIGNED A MX RELEASE FOR WORK ON AN ACFT THAT HAD UNAPPROVED PARTS.  DURING THE AMO`S INVESTIGATION IT BECAME APPERENT THAT VERY FEW, IF ANY OF THESE ACFT HAVE THE PART INSTALLED THAT CONFORMS WITH THE MFG DRAWINGS.
